# SDR DALA2018011600246

- Difficulty date: January 14, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 44,182 hours, 30,257 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT INOPERATIVE AT 17CDE.  FOUND A LOOSE WIRE ON THE SOCKET.  SECURED THE CONNECTOR.  OPS NORMAL.
